| Catalog Number |
00515048201 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/05/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during surgery, this unit would not work even the motor at all, and the product was getting hot.Therefore, the surgeon used a backup product for the surgery.There was no patient harm/injury reported.There was a surgical delay of about 0-15 minutes due to the preparation of a backup product.During the investigation, it was found that the battery had leaked electrolyte inside of the pack.Due diligence is complete; no further information is available.
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause has been identified as manufacturing/design issues.The event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.G2: foreign - event occurred in japan.